Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What caused breakthrough bleeding in mid cycle and no periods afterwards? Suffered endometriosis before

i started qlaria two and a half months ago, the first month my period came as normal in between the two white placebo pills, the second month i had breakthrough bleeding for one week mid cycle, and then my period never came during the two white placebo tablets although i did have all the symptoms that my period was due and i am now into the middle of the third packet and i have still not had my second period. I have taken a pregnancy test and i am not pregnant. why did i not get my period and why did i have breakthrough bleeding? Confused and worried endometriosis sufferer.
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
This may likely to be due to a hormonal imbalance or polycystic ovaries. You need to have a few blood test to find the cause.I hope this information has been both informative and helpful for you.
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor